# SDR UALA2011102805853

- Difficulty date: October 27, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 34,061 hours, 15,024 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945122506
- Part serial: 18
- Condition: Faulty
- Location: Elac 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

REPLACED ELAC 2 PER MM.  OPS NORMAL.
